# SDR DALA2022042903037

- Difficulty date: April 28, 2022
- Submitted: April 29, 2022
- Operation: Air carrier
- Aircraft: N3744F
- Make and model: Boeing 737832
- Aircraft serial: 30837
- Aircraft time: 68,514 hours, 25,492 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 8532172) DURING INSPECTION FOUND EMERGENCY LIGHT ON SEAT 4C OUT. R/R EMERGENCY LIGHT ON 4C PER B737 AMM 33-51. OPS CHECK GOOD.
